# SDR CA040408009

- Difficulty date: April 30, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 31,584 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 6850209
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ENROUTE, THE A/C HAD A NR 2 RGB CHIP LIGHT INDICATION.  THE ENGINE WAS SHUT DOWN AND FLIGHT CONTINUED.  THE A/C WAS 3 ENGINE FERRIED,  FOR RGB CHANGE OUT.  THE RGB WAS REPLACED AND THE A/C RETURNED TO SERVICE.
